# SDR SWIA201641959

- Difficulty date: February 22, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 24,913 hours, 15,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, FRAME FS 333 CORRODED STR 26L-STR 26R. REPAIRED IAW EA. PRESSURE CHECKED GOOD.
